For last one week I am suffering from fever, severe pains in the joints, muscles, eyes and also general weakness. My eyes are also watery and flushed skin and red. For these all problems, yesterday I met a doctor. After listening these all symptoms he prescribed me for H1N1 test. After seeing the influenza test report, I was totally shocked. It was positive. I had already taken the vaccine for H1N1 six months before. How is it possible that a person who had already taken the H1N1 vaccine can suffer from H1N1 disease again? My doctor has got no answer, so I want to ask from you people, how is it even possible?
Is it possible that a person suffers from H1N1 even after taking H1N1 vaccine?
With 18 Years of experience in publication, having millions of readers and half a million social media followers, we are one of the biggest, oldest and the most trusted web magazine network with 50+ web magazines. Allow us to provide the ethical marketing push to your products / services through guest posts, content marketing, focused reviews, targeted traffic, quality ranking and promotional solutions.
Connect with us for more info.